Isometric immersions of space forms and soliton theory.
Ferus, Dirk ; Pedit, Franz
Mathematische Annalen, Tome 305 (1996), p. 329-342 / Harvested from Göttinger Digitalisierungszentrum
Publié le : 1996-01-01
EUDML-ID : urn:eudml:doc:182990
@article{PPN235181684_0305+dmdlog42,
     title = {Isometric immersions of space forms and soliton theory.},
     journal = {Mathematische Annalen},
     volume = {305},
     year = {1996},
     pages = {329-342},
     zbl = {0866.53046},
     url = {http://dml.mathdoc.fr/item/PPN235181684_0305+dmdlog42}
}
Ferus, Dirk; Pedit, Franz. Isometric immersions of space forms and soliton theory.. Mathematische Annalen, Tome 305 (1996) pp. 329-342. http://gdmltest.u-ga.fr/item/PPN235181684_0305+dmdlog42/